RUS  ENG
Full version
JOURNALS // Vestnik TVGU. Seriya: Prikladnaya Matematika [Herald of Tver State University. Series: Applied Mathematics] // Archive

Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018 Issue 3, Pages 5–18 (Mi vtpmk507)

This article is cited in 2 papers

Mathematical Modelling, Numerical Methods and Software Systems

On the exact solutions of quasi–hydrodynamic system that satisfy the generalized Gromeki-Beltrami condition

Yu. V. Sheretov

Tver State University, Tver

Abstract: The quasi-hydrodynamic system was proposed by the author in 1993. It has deep connections with classical Navier-Stokes equations. In this paper exact solutions of quasi-hydrodynamic system, obeying the generalized Gromeka-Beltrami condition system, are constructed. These solutions also satisfy the Navier-Stokes system and have been found previously for it in a different way. In the non-stationary case they generalize well-known Jeffrey Ingram Taylor's solution.

Keywords: Navier-Stokes and Euler systems, quasi-hydrodynamic system, exact solutions, generalized Gromeka-Beltrami condition.

UDC: 517.95, 532.5

Received: 27.06.2018
Revised: 02.09.2018

DOI: 10.26456/vtpmk507



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025